MathSciNet Relay Station
MathSciNet bibliographic data
MR1800588 20F65 (20F67)
Scott, G. P.; Swarup, G. A. An algebraic annulus theorem. Pacific J. Math. 196 (2000), no. 2, 461–506.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement